MathSciNet Relay Station
MathSciNet bibliographic data
MR502003 (81g:65060) 65H05 (65G05)
O'Neill, C. J.; Downs, T. A numerical accuracy consideration in polynomial deflation. Math. Comp. 32 (1978), no. 144, 1144–1146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement